advertisement
Question
Posted by: Michelle | 2010/07/27

Menstrual cycle

I started the pill about 2 weeks ago and have been bleeding since i have been on it. Is this something to be concerned about and what does it mean?? I gave birth to a baby 4 months ago but waited 3 months before going on the pill again. This has never happened to me before ie. bleeding while on the pill. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be your body adjusting. Wait a few weeks and see your doctor if it doesn't settle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/31

It may be your body adjusting. Wait a few weeks and see your doctor if it doesn't settle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement